# SDR SIMA20130402001

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 22,922 hours, 19,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3585 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT ABOVE JUMP SEAT APPEARS TO NOT BE CHARGING BECAUSE THE RED LIGHT IS NOT ILLUMINATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET FLASHLIGHT CHARGING IAW AMM 33-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
